CureZone   Log On   Join
Die off issues
 
monica92 Views: 1,291
Published: 16 years ago
 

Die off issues


Hi everyone. instead of powder my doc prescribed the liquid. at this point i was like screw it and just paid for it and started it. Now...its been maybe day 3 and I seem to be having cognitive issues. Kinda brain fog/fuzzy thinking/ along with slight memory problems. I feel a bit dizzy and have a constant headache. Oh and diahrea. Now..i read the SIDE EFFECTS of the nystatin...which includes a few of these symptoms. So, how do i know if this is really DIE OFF and will go away or if its actually side effects of the drug itself? And why is it effecting my head and thinking more than my body????? I dont even want to go do errands cause im feeling so loopy. Then i wonder...since im hypoglycemic....if my body really NEEDS some Sugar and im sitting here depriving myself of it.
Anyhow, im taking liquid nystatin but its only 100000 U/ML whatever that means...and i only take 1/2 teaspoon 2x day right now cuz im scared to take more and have more effects on my mind. Is taking too little a BAD idea?????? i was gonna gradually increase.
If anyone has time or interest to put me at ease and explain all this mind stuff..please do.and thank you.
I have a 2wk old and 2 year old and am a single mom and dont get much sleep at night at all. maybe thats making it worse.
anyone else going through die off?
ok thanks so much
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.094 sec, (1)